# SDR SWIA201333808

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,500 hours, 20,643 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

THE RUDDER BEGAN KICKING TO THE RT & LT.  YAW DAMPER NR 2 TRIPPED OFF.  COULD FEEL THE RUDDER BUMPING IN THE PEDALS.  FLT#4622 REPLACED BOTH FCC CARDS & NR 2 YAW DAMPER LINEAR ACTUATOR IAW AMM. PN: 622-9815-904 SN: GXDP SN OFF: 2412, PN: 622-9815-904 SN: 1BVCF SN OFF: 5HDK, PN: 622-9968-001 SN: 2970 SN OFF: 2434
